manuscripta mathematica

, Volume 112, Issue 4, pp 403–431 | Cite as

Lineally convex domains of finite type: holomorphic support functions

  • Klas DiederichEmail author
  • John Erik Fornæss


Smooth bounded lineally convex domains of finite type constitute a natural class of domains in complex analysis, since they are locally biholomorphically invariant. A smooth family of holomorphic support functions is constructed by an almost explicit formula on every such domain. It satisfies the best possible estimates near the point of support on every two-dimensional transverse affine intersection with the domain. Together with a suitable pseudometric on these domains, it will allow to do precise quantitative complex analysis by integral kernels on them.


Explicit Formula Complex Analysis Support Function Convex Domain Finite Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Andersson, M., Passare, M., Sigurdsson, R.: Complex convexity and analytic functionals I. Preprint RH-06-95, Science Institute, University of Iceland, 1995Google Scholar
  2. 2.
    Behnke, H., Peschl, E.: Zur Theorie der Funktionen mehrerer komplexer Veränderlichen. Konvexität in Bezug auf analytische Ebenen im Kleinen und Großen. Math. Ann. 111, 158–177 (1935)zbMATHGoogle Scholar
  3. 3.
    Berndtsson, B., Andersson, M.: Henkin-Ramirez formulas with weight factors. Ann. Inst. Fourier 32, 91–110 (1982)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Boas, H.P., Straube, E.J.: On equality of type and variety type of real hypersurfaces in ℂn. J. Geom. Analysis 2, 95–98 (1992)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bruna, J., Nagel, A., Wainger, S.: Convex hypersurfaces and Fourier transform. Ann. Math. 127, 333–365 (1988)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Diederich, K., Fischer, B., Fornæss, J.E.: Hölder estimates on convex domains of finite type. Math. Z. 232, 43–61 (1999)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Diederich, K., Fornæss, J.E.: Support functions for convex domains of finite type. Math. Z. 230, 145–164 (1999)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Diederich, K., Mazzilli, E.: Extension and restriction of holomorphic functions. Ann. Inst. Fourier 47, 1079–1099 (1997)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Diederich, K., Mazzilli, E.: A remark on a theorem by Ohsawa-Takegoshi. Nagoya Math. J. 158, 185–189 (2000)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Diederich, K., Mazzilli, E.: Extension of bounded holomorphic functions in convex domains. manuscripta math. 105, 1–12 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Diederich, K., Mazzilli, E.: Zero varieties for the Nevanlinna class on all convex domains of finite type. Nagoya Math. J. 163, 215–227 (Preprint 1998) (2001)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Fischer, Bert: L p-estimates on convex domains of finite type. Math. Z. 236, 401–418 (2001)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Fornæss, J.E.: Peak points on weakly pseudoconvex domains. Math. Ann. 227, 173–175 (1977)Google Scholar
  14. 14.
    Hefer, T.: Hölder and L p-estimates for del-bar on convex domains of finite type depending on Catlin’s multitype. Preprint, 2001Google Scholar
  15. 15.
    Henkin, G.M., Leiterer, J.: Andreotti-Grauert theory by integral formulas. Akademie-Verlag, Berlin, 1984Google Scholar
  16. 16.
    Henkin, G.M., Leiterer, J.: Theory of Functions on Complex Manifolds. Monographs in Mathematics, vol. 79, Birkhäuser Verlag, Basel, 1984Google Scholar
  17. 17.
    Kiselman, Chr.: Lineally convex Hartogs domains. Acta Math. Vietnamica 21, 69–94 (1996)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kiselman, Chr.: Duality of functions defined in lineally convex sets, Universitatis Iagellonicae. Acta Mathematica 35, 7–36 (1997)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Kiselman, Chr.: A differential inequality characterizing weak lineal convexity. Math. Ann. 311, 1–10 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    Lieb, I., Michel, J.: The Cauchy-Riemann complex. Integral formulae and Neumann problem. Aspects of Mathematics, vol. E 34, Vieweg-Verlag, Wiesbaden, 2002Google Scholar
  21. 21.
    Mazzilli, E.: Division et extension des fonctions holomorphes dans les ellipsoides, Ph.D. thesis, Université Paul Sabatier de Toulouse, 1995Google Scholar
  22. 22.
    Mazzilli, E.: Extension des fonctions holomorphes. C. R. Acad. Sci. Paris 321, 837–841 (1995)Google Scholar
  23. 23.
    Mazzilli, E.: Extension des fonctions holomorphes dans les pseudo-ellipsoides. Math. Z. 227, 607–622 (1998)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.MathematikUniversität WuppertalWuppertalGermany
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations